# SDR ANCF2025052700515

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3691
- Aircraft time: 38,437 hours, 33,734 cycles
- Engine: Cfmint CFM565B43
- Engine time: 37,132 hours, 28,481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT APROX 80 KTS ENG HING VIBRATION DURING TAKE OFF ROLL AT APROX 80 KTS ENG HING VIBRATION ON ECAM N1. VIB ENG1 WAS 9.9 DURING TAKE OFF ROLL AT APROX 80 KTS ENG HING VIBRATION IAW TSM 77-00-00-810-864-A REV 72 OF 01-MAY-2025 FAN VIBRATIONS HIGHER THAN OR EQUAL TO 6 UNITS ON ENGINE 1  FAULT ISOLATION WAS ACCOMPLISHED  AND IAW AMM 72-21-00-210-009-A REV 72 OF 01-MAY-2025 CHECK OF THE FAN BLADES WAS ACCOMPLISHED AND WAS FOUND BLADE #14 WITH WEIGHT MOMENT OF 157897 AND FAN BLADE #32 WITH  WEIGHT MOMENT OF160842 DIFFERENCE OF WEIGTH BETWEEN BOTH BLADES ARE 2945 CM.G.  PAIR OF FAN BLADES WERE REMOVED IAW AMM 72-21-00-300-028-A REV 72.  DURING TAKE OFF ROLL AT APROX 80 KTS ENG HING VIBRATION INSTALLATION OF THE FAN BLADES #14 AND #32 WAS PERFORMED IN ACCORDANCE WITH AMM TASK 72-21-00-400-007-A REV. 72 DATE 01 MAY 2025.  ENGINE AUTOMATIC START WAS PERFORMED IN ACCORDANCE WITH AMM TASK 71-00-00-710-003-B REV. 72. VIBRATION CHECK WAS PERFORMED IN ACCORDANCE WITH AMM TASK 71-00-00-710-009-B REV. 72 DATE 01 MAY 2025 WITH RESULTS: - N1 71.5% = 4.0 VIB BEAR 1 - N1 99.7% = 4.8 VIB TAKE OFF.   DURING TAKE OFF ROLL AT APROX 80 KTS ENG HING VIBRATION DETAILED INSPECTION AND RELUBRICATION OF FAN BLADE DOVETAILS, MIDSPAN SHROUDS, RETAINERS, SPACERS, DAMPERS AND FAN DISC DOVETAIL SLOTS ENG LH WAS ACCOMPLISHED IAW AMM 72-21-00-210-804-A REV 72 01 MAY 2025 , CFM56-5B FAN BLADES  SET  WAS REDISTRIBUTED & INSTALLED CFM56-5B4/3 ESN 699716 IAW   JIC-32S-72-00871 (JOB INSTRUCTION CARD) REV. 00  , VIBRATION CHECK WAS PERFORMED  IAW AMM 71-00-00- 710-009 REV 72 01 MAY 2025  MAX  N1 VIBRATION RECORDED WAS 0.8
